Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Brandt, A.
1987.
On stationary queue length distributions for G/M/s/r queues.
Queueing Systems,
Vol. 2,
Issue. 4,
p.
321.
Toshinao, Nakatsuka
1987.
Substability and ergodicity of queue series.
Communications in Statistics. Stochastic Models,
Vol. 3,
Issue. 2,
p.
227.
Kel'bert, M. Ya.
and
Sukhov, Yu. M.
1990.
Mathematical theory of queuing networks.
Journal of Soviet Mathematics,
Vol. 50,
Issue. 3,
p.
1527.